ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Burlutskaya M. S. A Mixed Problem for a System of First Order Differential Equations with Continuous Potential. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2016, vol. 16, iss. 2, pp. 145-151. DOI: 10.18500/1816-9791-2016-16-2-145-151

Published online: 
14.06.2016
Full text:
(downloads: 41)
Language: 
Russian
Heading: 
UDC: 
517.95; 517.984
DOI: 
10.18500/1816-9791-2016-16-2-145-151

A Mixed Problem for a System of First Order Differential Equations with Continuous Potential

Autors: 
Burlutskaya Marija Shaukatovna, Voronezh State University, Russia
Abstract: 

We study a mixed problem for a first order differential system with two independent variables and continuous potential when the initial condition is an arbitrary square summable vector-valued function. The corresponding spectral problem is the Dirac system. It sets the convergence almost everywhere of a formal decision, obtained by the Fourier method. It is shown that the sum of a formal decision is a generalized solution of a mixed problem, understood as the limit of classical solutions for the case of smooth approximation of the initial data of the problem.

References: 
  1. Vagabov A. I. Vvedenie v spektral’nuiu teoriiu differentsial’nykh operatorov [Introduction to spectral theory of differential operators]. Rostov-on-Don, Rostov Univ. Press, 1994, 160 p. (in Russian).
  2. Djakov P, Mityagin B. Instability zones of periodic 1-dimensional Schrodinger and Dirac operators. Russian Math. Surveys, 2006, vol. 61, no. 4, pp. 663–776. DOI: https://doi.org/10.1070/RM2006v061n04ABEH004343.
  3. Djakov P., Mityagin B. Bari-Markus property for Riesz projections of 1D periodic Dirac operators // Math. Nachr. 2010. Vol. 283, № 3. P. 443–462. DOI: https://doi.org/10.1002/mana.200910003.
  4. Baskakov A. G., Derbushev A. V., Shcherbakov A. O. The method of similar operators in the spectral analysis of non-self-adjoint Dirac operators with non-smooth potentials. Izv. Math.,2011, vol. 75, no. 3, pp. 445–469. DOI: https://doi.org/10.1070/IM2011v075n03ABEH002540.
  5. Savchuk A. M., Sadovnichaya I. V. Asymptotic formulas for fundamental solutions of the Dirac system with complex-valued integrable potential. Differ. Equations, 2013, vol. 49, no. 5, pp. 545–556. DOI: https://doi.org/10.1134/S0012266113050030.
  6. Savchuk A. M., Shkalikov A. A. Dirac operator with complex-valued summable potential. Math.Notes, 2014, vol. 96, no. 5–6, pp. 777–810. DOI: https://doi.org/10.1134/S0001434614110169.
  7. Burlutskaya M. Sh., Kurdyumov V. P., Khromov A. P. Refined asymptotic formulas for eigenvalues and eigenfunctions of the Dirac system. Doklady Math., 2012, vol. 85, no. 2, pp. 240–242. DOI: https://doi.org/10.1134/S1064562412020238.
  8. Burlutskaia M. Sh., Kurdiumov V. P., Khromov A. P. Refined Asymptotic Formulas for Eigenvalues and Eigenfunctions of the Dirac System with Nondifferentiable Potential. Izv. Saratov Univ. (N. S.), Ser. Math. Mech. Inform., 2012, vol. 12, no. 3, pp. 56–66 (in Russian).
  9. Khromov A. P. The behavior of the formal solution of the mixed problem for wave equation. Comput.Math. Math. Phys., 2016, vol. 56, no. 2. pp. 239–251. DOI: https://doi.org/10.7868/S0044466916020149.